# SDR HEEA084671

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3229
- Aircraft time: 2,152 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 55670
- Part serial: 2327
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONSOLE LIGHT WON'T DIM.
